Alert archive / Texas / River Flood Warnings in 2010

River Flood Warning 49, NWS Austin/San Antonio, TX

September 7, 2010Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 7, 2010, 9:33 PM CDT for Bexar County, Wilson County, Texas. It took effect at Sep 8, 2010, 12:18 AM CDT. It was in force for 116 min.

The area

The counties it named.

The facts

Issued
Sep 7, 2010, 9:33 PM CDT (02:33 UTC)
In effect from
Sep 8, 2010, 12:18 AM CDT
Expired
Sep 8, 2010, 2:14 AM CDT
In force
116 min
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 42.73 ft at Sep 8, 2010, 1:00 PM CDT.

actionminormoderate1020304009/0809/09
Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WGUS44 KEWX 080233
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 PM CDT TUE SEP 7 2010

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE...SAN ANTONIO RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-493-081912-
/O.NEW.KEWX.FL.W.0049.100908T0518Z-100908T1912Z/
/ELMT2.1.ER.100908T0518Z.100908T0600Z.100908T0712Z.NO/
933 PM CDT TUE SEP 7 2010

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM TUESDAY THE STAGE WAS 33.9 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 35 FEET BY EARLY
  WEDNESDAY MORNING...THEN FALL.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND 
  BELOW SAN ANTONIO TO BELOW FLORESVILLE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.0 FEET ON FEB 4 
  1992.

$$

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

SAN ANTONIO RIVER
  ELMENDORF         33   35   33.9   TUE 08 PM  34.2  18.0  13.3  13.1  12.9

$$
1 follow-up statement
926 
WGUS84 KEWX 080714
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 AM CDT WED SEP 8 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-493-080744-
/O.CAN.KEWX.FL.W.0049.000000T0000Z-100908T1912Z/
/ELMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
214 AM CDT WED SEP 8 2010

THE FLOOD WARNING IS CANCELLED FOR THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT  1:30 AM WEDNESDAY THE STAGE WAS 33.6 FEET.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER LEVEL CRESTED BELOW FLOOD STAGE AT 34.7 FEET LATE TUESDAY
  EVENING. THE RIVER LEVEL WILL FALL SLIGHTLY...THEN A SECONDARY CREST BETWEEN
  35 AND 35 FEET IS EXPECTED LATE WEDNESDAY MORNING.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND 
  BELOW SAN ANTONIO TO BELOW FLORESVILLE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON

SAN ANTONIO RIVER
  ELMENDORF         33   35   33.6   WED 01 AM  20.5  12.0  11.7  11.7      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 7, 8:27 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Sep 7, 8:27 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT TUE SEP 7 2010

.UPDATE...
TROPICAL DEPRESSION HERMINE LOCATED NEAR BRADY IS MOVING
NORTH...NORTHWEST AT 20 MPH.  RAIN BANDS WITH SHOWERS AND
SCATTERED THUNDERSTORMS CONTINUE NEAR AND EAST OF A
BURNET TO PLEASANTON LINE...WITH THE HEAVIEST RAIN AND
THUNDERSTORMS FROM NEAR BURNET TO GEORGETOWN AND AUSTIN...
AND THEN EXTENDING SOUTH AND SOUTHWEST TO NEAR SAN MARCOS
AND NEW BRAUNFELS. EXPECT THESE TRENDS TO CONTINUE FOR THE
NEXT FEW HOURS. AFTER MIDNIGHT TONIGHT...WARM ADVECTION FROM
THE SOUTH WILL CONTINUE IN WAKE OF HERMINE AND PROVIDE ENOUGH
INSTABILITY TO ALLOW RAIN WITH SHOWERS AND SCATTERED THUNDERSTORMS
TO CONTINUE. LOCALLY HEAVY RAIN IS POSSIBLE. AS A RESULT WILL
CONTINUE THE FLASH FLOOD WATCH FOR SOUTH CENTRAL TEXAS AND THE
HILL COUNTRY THROUGH NOON ON WEDNESDAY.

RAIN CHANCES ARE EXPECTED TO CONTINUE IN THE DAY ON
WEDNESDAY...AS DAYTIME HEATING AND MARGINAL INSTABILITY
WILL FAVOR SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE.
AS HERMINE CONTINUES TO MOVE NORTH AND THE 500 HPA TROF
IS OVER THE SW U.S...WITH THE RIDGE ALOFT EAST OF SOUTH CENTRAL
TEXAS...A WEAKNESS IN THE HEIGHT FIELD WILL CONTINUE.
BY THURSDAY SLIGHTLY MORE STABLE CONDITIONS ARE FORECAST TO
DEVELOP...HOWEVER A COMPOSITE OF SOLUTIONS SHOWS A WEAKENED HEIGHT
FIELD CONTINUING OVER SOUTH CENTRAL TEXAS AS A PROGRESSIVE 500 HPA
TROF MOVES ACROSS THE ROCKIES... PROVIDING MODERATE SOUTH TO
SOUTHEAST WINDS. WITH DAYTIME HEATING IN THIS ENVIRONMENT...WIDELY
SCATTERED SHOWERS ARE POSSIBLE THURSDAY. ON FRIDAY THE PROGRESSIVE
500 HPA TROF WILL MOVE NORTH OF SOUTH CENTRAL TEXAS...WITH THE
SUBTROPICAL HIGH BEGINNING TO BUILD OVER THE AREA. THIS TREND WILL
CONTINUE OVER THE WEEKEND WITH THE SUBTROPICAL HIGH OVER SOUTH
CENTRAL TEXAS AND A SLIGHT WEAKNESS IN THE HEIGHT FIELD NORTHEAST
OF THE AREA. WITH THIS TYPE OF SEPTEMBER WEATHER PATTERN...ISOLATED
SHOWERS ARE POSSIBLE OVER THE EASTERN EDGE OF SOUTH CENTRAL TEXAS
FRIDAY THROUGH SUNDAY...ASSOCIATED WITH MAINLY DAYTIME OR
AFTERNOON SEA BREEZE SHOWERS.

&&

.PREV DISCUSSION... /ISSUED 653 PM CDT TUE SEP 7 2010/

AVIATION...
OUTER BANDS FROM HERMINE WILL CONTINUE TO PRODUCE MODERATE TO
HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 CORRIDOR TONIGHT.
ISOLATED TORNADOES ARE POSSIBLE AS WELL MAINLY OVER THE MOST
EASTERN COUNTIES. THE SYSTEM IS FORECAST TO CONTINUE MOVING
NORTHWARD TONIGHT AND TURN TOWARDS THE NORTH NORTHEAST OVERNIGHT
AND WEDNESDAY. MVFR CONDITIONS ARE EXPECTED ACROSS ALL LOCAL SITES
WITH THE EXCEPTION OF DRT FOR THE NEXT 3 TO 5 HOURS.
AFTERWARD...IFR CONDITIONS ARE FORECAST TO PREVAIL AS CIGS GO
BELOW 1000 FEET OVERNIGHT MAINLY ACROSS THE I 35 CORRIDOR.

LIGHT TO MODERATE SHOWERS WILL PERSIST TONIGHT THROUGH WEDNESDAY
MORNING. WEATHER CONDITIONS TO IMPROVE ABOUT 17Z/18Z AND BACK TO
VFR/MVFR CONDITIONS FOR THE MOST AREAS. WINDS SOUTHEAST AT 10 TO
20 MPH WITH HIGHER GUSTS DURING SHOWERS OR THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 351 PM CDT TUE SEP 7 2010/

DISCUSSION...
TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL
CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING.
THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN
ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS
AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE
THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY..
ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S
TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY.
AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES)
MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL
AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA
THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER
VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN
PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE
AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON
HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD
FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW
SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS
EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  89  77  94  78 /  90  60  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  75  89  77  94  77 /  90  60  20  30  10
NEW BRAUNFELS MUNI AIRPORT     76  89  77  94  77 /  80  60  30  20  10
BURNET MUNI AIRPORT            72  87  75  91  76 /  90  60  20  20  10
DEL RIO INTL AIRPORT           73  91  77  94  77 /  50  20  20  10  10
GEORGETOWN MUNI AIRPORT        75  88  76  93  77 /  90  60  30  20  10
HONDO MUNI AIRPORT             76  89  77  93  76 /  70  50  20  20  10
SAN MARCOS MUNI AIRPORT        76  89  76  94  77 /  90  60  30  20  10
LA GRANGE - FAYETTE REGIONAL   76  89  77  92  79 /  90  60  30  30  20
SAN ANTONIO INTL AIRPORT       76  89  78  93  78 /  80  60  30  20  10
STINSON MUNI AIRPORT           76  90  78  94  78 /  80  60  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&
Hazardous weather outlook, Sep 7, 7:57 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT TUE SEP 7 2010

TXZ171>173-183>194-202>209-217>225-228-090100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
757 PM CDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TONIGHT...
REMNANTS OF FORMER TROPICAL STORM HERMINE TO AFFECT MOST OF THE
I 35 CORRIDOR THIS EVENING AS OUTER BANDS FROM THE TROPICAL
DEPRESSION MOVE NORTHWARD. ISOLATED TORNADOES ARE POSSIBLE AS
THESE BANDS CONTINUE TO PULL TROPICAL MOISTURE FROM THE GULF IN
COMBINATION WITH AN UNSTABLE ATMOSPHERE AND SMALL CIRCULATIONS
WITHIN THE THESE BANDS OF SHOWERS AND THUNDERSTORMS.

FLASH FLOODING OVER URBAN LOCATIONS AS WELL AS SMALL CREEKS AND
RIVERS AND LOW CROSSING AREAS ARE THE BIGGEST CONCERNS FOR THE
REST OF THIS EVENING. EXPECT TWO TO FOUR INCHES OF RAINFALL WITH
ISOLATED HIGHER AMOUNTS WITHIN THE NEXT 10 TO 18 HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO CENTRAL
TEXAS ON WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL
POSSIBLE OVER SOME AREA. RAIN CHANCES WILL DECREASE LATE WEDNESDAY
INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF
FROM ANY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS REPORTS ARE APPRECIATED...TONIGHT AND WEDNESDAY.

In the hours before

Local storm report, Sep 7, 6:51 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FUNNEL CLOUD     5 NNE GARFIELD          30.26N  97.53W
09/07/2010                   TRAVIS             TX   LAW ENFORCEMENT

            PUBLIC REPORT OF A FUNNEL CLOUD MOVING NORTH NEAR
            VICINITY OF FM969 AND BURLESON MANOR ROAD. FUNNEL CLOUD
            WAS NOT OBSERVED TOUCHING THE GROUND.

&&

EVENT NUMBER EWX1000471

SBS
Local storm report, Sep 7, 7:11 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLASH FLOOD      3 ESE SUNSET VALLEY     30.21N  97.77W
09/07/2010                   TRAVIS             TX   CITY OFFICIAL

            SEVERAL ROADS CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER EWX1000472

SBS
Local storm report, Sep 7, 7:31 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      FREDERICKSBURG          30.27N  98.87W
09/07/2010                   GILLESPIE          TX   LAW ENFORCEMENT

            WATER OVER THE ROAD AND ABOVE CURB HEIGHT AT 400 WEST
            SHUBERT AND IN THE 300 TO 400 BLOCK OF OLD SAN ANTONIO
            ROAD.

&&

EVENT NUMBER EWX1000473

SBS
Local storm report, Sep 7, 9:07 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      3 W ROUND ROCK          30.52N 97.72W
09/07/2010                   WILLIAMSON         TX   EMERGENCY MNGR

            VEHICLE STRANDED DUE TO HIGH WATER AT WYOMING SPRINGS
            DRIVE AT CLOUD PEAK.

&&

MS
Local storm report, Sep 7, 9:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      6 E CEDAR PARK          30.51N 97.73W
09/07/2010                   WILLIAMSON         TX   EMERGENCY MNGR

            VEHICLE STRANDED DUE TO HIGH WATER AT GREAT OAKS DRIVE AT
            HILLSIDE DRIVE.

&&

MS
Local storm report, Sep 7, 9:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      6 E CEDAR PARK          30.52N 97.73W
09/07/2010                   WILLIAMSON         TX   EMERGENCY MNGR

            VEHICLE STRANDED DUE TO HIGH WATER AT THE 1000 BLOCK OF
            GREAT OAKS DRIVE.

&&

MS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:07 PM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 7, 7:24 PM CDTFlash Flood WarningEWXBastrop, Burnet, Travis, Williamson3 hr
Sep 7, 7:28 PM CDTTornado WarningEWXTravis, Williamson32 min
Sep 7, 7:41 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson109 min
Sep 7, 8:01 PM CDTTornado WarningEWXWilliamson14 min
Sep 7, 8:24 PM CDTAreal Flood AdvisoryEWXBexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more3 hr
Sep 7, 8:55 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 10:00 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Wilson2 hr
Sep 7, 10:13 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis, Williamson3 hr
Sep 7, 10:54 PM CDTRiver Flood WarningEWXTravis22 hr
Sep 7, 11:16 PM CDTFlash Flood WarningEWXBexar, Blanco, Comal, Guadalupe, Hays, Wilson3 hr
Sep 7, 11:43 PM CDTFlash Flood WarningEWXBurnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Sep 7, 11:54 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina111 min
Sep 8, 12:09 AM CDTRiver Flood WarningEWXWilliamson9 hr
Sep 8, 12:23 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Sep 8, 1:09 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more8 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis6 hr
Sep 8, 1:13 AM CDTRiver Flood WarningEWXTravis20 hr
Sep 8, 1:18 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca, Lee6 hr
Sep 8, 1:37 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more4 hr
Sep 8, 1:55 AM CDTRiver Flood WarningEWXBexar7 hr
Sep 8, 2:29 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala2 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXBastrop, Fayette18 hr
Sep 8, 3:02 AM CDTRiver Flood WarningEWXFayette18 hr
Sep 8, 3:07 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee113 min
Sep 8, 4:07 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more113 min
Sep 8, 4:23 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more112 min
Sep 8, 4:46 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:52 AM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
Sep 8, 4:59 AM CDTRiver Flood WarningEWXBexar, Wilson40 hr
Sep 8, 5:18 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more3 hr
Sep 8, 5:48 AM CDTAreal Flood AdvisoryEWXFayette, Lee117 min
Sep 8, 6:01 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more119 min
Sep 8, 6:32 AM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more2 hr
Sep 8, 7:15 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more2 hr
Sep 8, 8:00 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Frio, Hays and 3 more7 hr
Sep 8, 8:51 AM CDTFlash Flood WarningEWXBandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more5 hr
Sep 8, 9:26 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr
Sep 8, 10:16 AM CDTRiver Flood WarningEWXBlanco10 hr
Sep 8, 10:40 AM CDTRiver Flood WarningEWXBexar5 hr
Sep 8, 11:33 AM CDTRiver Flood WarningEWXBexar21 hr
Sep 8, 11:55 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Sep 8, 1:26 PM CDTRiver Flood WarningEWXBexar8 hr
Sep 8, 1:47 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Hays, Travis, Williamson118 min
Sep 8, 3:02 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca3 hr
Sep 8, 5:04 PM CDTAreal Flood AdvisoryEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more116 min
Sep 8, 5:36 PM CDTFlash Flood WarningEWXHays, Travis114 min
Sep 8, 5:44 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays2 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes4 hr
Sep 8, 5:53 PM CDTRiver Flood WarningEWXKarnes40 hr
Sep 8, 6:11 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina94 min

Nearby

River Flood Warnings in Texas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.